# SDR USAA051038

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 41,152 hours, 41,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUEL TANK AT BOTTOM SKIN AT WBL 13550 CRACKED.  FABRICATED NEW T-SECTION & INSTALLED REPAIR T-SECTION IAW EA 96796, DEFECT SIZE: 2.250 INCH.
